# SDR FDEA202403110270

- Difficulty date: March 11, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 37,649 hours, 21,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 231FL01D3KY1
- Condition: Faulted
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 CABIN DOOR UNSAFE INDICATION ON DEPARTURE.  CABIN PRESSURE INDICATIONS WERE NORMAL THROUGHOUT  CLIMB.  IN CRUISE, PUSHED HANDLE IAW QRH AND UNSAFE INDICATION WENT OUT FOR REMAINDER OF  FLIGHT.  RELEASED FOR SERVICE PER MEL 52-11-01-05  CATEGORY : C.    R & R DOOR WARNING SWITCH 8WS, OPS CHECKED GOOD.
